# SDR COEA2020111801923

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 33,316 hours, 41,712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: First Officer'S
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 8584 DISCREPANCY: F/O BRAKES FAILED ON LANDING.  CORRECTIVE ACTION: MAINTENANCE BLED THE BRAKES.  BRAKES CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
